# SDR IPXA2022042781512

- Difficulty date: April 15, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 2024T3050C
- Condition: Cracked
- Location: Rh Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH KRUGER FLAP WELL FWD O/B CORNER HAS A CRACKED CLIPREMOVD AND REPLACED IAW SRM 51-40-21
